A 28-year-old male asked:
Disclaimer

my 6 year old has rashes all over his body and he is extremely itchy, he is taking prednisolone prescribed by his doc for2days(notimproved)whattodo?

1 doctor answer
Dr. James Ferguson
45 years experience Pediatrics
Hard to say: Such an itchy rash could be from many things but prednisalone should begin the process of calming the process.Injected steroids would do the job quicker, but i rarely do so for simple rashes. I would be concerned that this might be scabies, which is known for such itchiness, but would have to see it to label it. If so, the treatments kill the bugs, but don't stop the itching.
Answered on Apr 18, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old member asked:
Dr. Mika Hiramatsu
31 years experience Pediatrics
Maybe. : If it's an allergic or contact rash or poison oak, that's a reasonable treatment. But could it possibly be scabies?
3
3 thanks
A 21-year-old female asked:
Dr. Tanya Russo
24 years experience Pediatrics
Diaper rashes, yeast: Children are prone to yeast infections in the diaper region as a result of illness, recent antibiotic use, frequent diarrhea or chronic moisture under ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Phil Chen
Dr. Phil Chen answered
25 years experience Family Medicine
See your doctor: If itchy rash persist after you stop taking the medication, it could be other cause. You need to go back see your doctor.
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Second opinion: with all due respect to the first doctor, it might not be psoriasis too, but you need a diagnosis, at least a provisional one, good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month